# SDR MWEA060170

- Difficulty date: August 22, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 45,283 hours, 45,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 74529523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK IS CORRODED AT NUTPLATE AS VIEWED FROM AFT CARGO BAY Y 1267 AND X +24, Z 0.  FABRICATED AND INSTALLED SEAT TRACK.
